MathSciNet Relay Station
MathSciNet bibliographic data
MR2503170 (2010e:28008) 28A80 (37B25 54H20)
Sanders, Manuel J. An $n$-cell in $\Bbb R\sp {n+1}$ that is not the attractor of any IFS on $\Bbb R\sp {n+1}$. Missouri J. Math. Sci. 21 (2009), no. 1, 13–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement